# SDR DALA2018081074984

- Difficulty date: August 7, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 65,222 hours, 25,433 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Failed
- Location: Master
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

A BATTERY CHARGER MESSAGE ILLUMINATED, A LOUD BANG,  THEN AN ELECTRICAL ODOR IN THE COCKPIT. DECLARED AN EMERGENCY.   REPLACED MAIN BATTERY AND CHARGER, OP CHECKED GOOD.
